Erectile Dysfunction Drugs- Overland Park GainsWave
Using erectile dysfunction (ED) drugs for six months should not lead to vision loss, according to recent studies.
Experts claim that major concerns have been raised about potential vision-related adverse effects caused by regular use of erectile dysfunction medicines. However, studies have showed that there is no potential risk of losing an eye-sight or developing an eye complication among men who took ED medicines for six months.
Erectile Dysfunction is a condition in which a man repeatedly struggles to get and maintain an erection even after being sexually stimulated. Several physical and psychological causes contribute to the development of erectile dysfunction. In most cases, the penile organ does not get enough blood to achieve an erection, which is why erection becomes difficult. Checkout Overland Park GainsWave for more info.
The oral medicines used for erectile dysfunction are a part of therapeutic agents known as selective PDE5 (phosphodiesterase-5) inhibitors. They interfere with the secretion of PDE5 in the body to release a chemical nitric oxide. This way the blood flow enhances and enough amount of blood is supplied to the male organ for an erection.
Researchers say major concerns have been raised about plausible long-term vision impairment in men who used PDE5-inhibitors to overcome erectile dysfunction. That’s because ED drugs may also act on certain areas of retina that receives and transmits images in the eyes. Men who used ED meds have reported cases of blurry vision, blue-tinged eyesight with altered light perception.
The study included approximately 240 men (aged 30 to 65) with mild degree of erectile dysfunction. Some men were given mild dose of anti-impotent medicines, while some were on placebo for six months. Eye and vision examination were performed before and after the study, including a specific test that detect retinal disease.
The findings did not show any significant changes between men who took ED drugs and men who were given placebo. There was no difference in the vision function test, eyeball pressure and retinal examination. The results suggested that there is no specific damage to eye if ED drugs are used regularly. However, overdose with such medicines can increase the risk of blurry vision or temporary vision impairment.
It is always safe to use an ED drug after consulting a medical professional. Plus, you should use it exactly as directed by a medical professional to prevent adverse effects.